# SDR SWAA2025061180015

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SLIDEGIRT IS DRAGGING WHEN DOOR IS OPENED.  UPON FURTHER INVESTIGATION FOUND GIRT BAR NOT LATCH INTO THE GIRT BAR COVER. PROPERLY INSTALLED GIRT BAR TO THE GIRT BAR RETAINER COVER IAW AMM 25-66-02-400-801 STEP 3.E.(1.F).
